Semilinear wave equation in Schwarzschild metric

D. Catania, V. Georgiev

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the semilinear wave equation in Schwarzschild metric ((3 + 1)-dimensional space-time). First, we establish that the problem is locally well posed in Hσ for any σ ≥ 1; then we prove the blow up of the solution for every p ∈]2, 1 + √2[ and non-negative non-trivial initial data.

Original languageEnglish
Pages (from-to)661-683
Number of pages23
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume119
Issue number7-9
DOIs
Publication statusPublished - 2004 Jul 1
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Semilinear wave equation in Schwarzschild metric'. Together they form a unique fingerprint.

Cite this